Aug 25, 2000
I've tried and failed all medications, but have always been on many drugs. My latest addition in March was Amprenavir. Over the last several weeks I have developed what look like small translucent bumps, almost like acne all over my arms and torso. I plan to see a dermatologist but wondered if this has been seen before. Someone noted that they were tiny subcutaneus fat deposits or lipomas from taking PI's. Anyone seen this before? paul
Response from Dr. Boyle
It sounds like you are describing folliculitis or another dermatitis. It does not sound like lipomas, which are generally larger, deeper and less numerous than you seem to indicate regarding your rash. Lipomas have been seen with PI therapy, but their relationship to that therapy remains unclear. Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Afraid I Have HIV
- Black Spots After Swallowing Cum Worried I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.